# SDR K4HA99108

- Difficulty date: April 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N2610
- Make and model: Gulstm GIV
- Aircraft serial: 1094
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 16162 - ON FINAL APPROACH, NR 2R CABIN SMOKE DETECTOR ILLUMINATED.  ON TOUCHDOWN, NR 5R ILLUMINATED.  ON TAXIWAY NR 8R ILLUMINATED.  EVACUATED A/C IAW COMPANY PROCEDURES, EXIT THROUGH L-1 DOOR.  RAN ENGINES OPS AND LEAK CHECKED PNEUAMATIC A/C PRESSURIZATION AND FIRE DETECTION/WARNING SYSTEMS.  ALL OPS AND LEAK CHECK NORMAL, NO EVIDENCE OF OVERHEAT AN/OR FIRE DAMAGE A/C.  (M)
